# SDR MASA200400536

- Difficulty date: September 18, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 13,189 hours, 10,266 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Obstructed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY, DIVERTED DUE TO LANDING GEAR DISAGREE AND NOT HAVING A NORMAL UPLOCK OR DOWNLOCK INDICATION.  AFTER PERFORMING A FLYBY IN BOI IT WAS DETERMINED THAT THE GEAR WAS DOWN AND LOCKED.  THE PLANE MADE AN UNEVENTFUL LANDING.  MAINTENANCE WAS ABLE TO DETERMINE THAT THE RT NOSE LANDING GEAR TIRE SIDEWALL HAD DEPARTED UNLATCHING THE TORQUE LINK AND DAMAGING THE GEAR DOOR.  MAINTENANCE HAS REPLACED BOTH NOSE GEAR TIRES AND ARE PREPARING TO FERRY TO PHX FOR GEAR DOOR REPLACEMENT AND SUBSEQUENT GEAR SWINGS.  9/18 MAINTENANCE REPLACED THE NLG DOORS AND RECONNECTED THE TORQUE LINKS, OPS CHECK GOOD.
